Ask a Doctor and Get an Answer to Your Medical Question ASAP
Hi, welcome to JustAnswer. I'm Dr. Hasan and I'll try to help you. I am reviewing your question and I will get back to you as soon as possible.
Thanks a lot for waiting. I am sorry to hear about your problem. I am going to address your primary concern but later you can ask anything you want. Your symptoms are not due to the glue they used. Your symptoms are due to some viral infection. This is just a coincidence that you have got symptoms at the same time. You should try over the counter available tablet Tylenol two tablets thrice daily for five days and try to drink plenty of fluids. If you feel nausea and vomiting then take over the counter available tablet dramamine thrice daily for 3 days. Soon you will start feeling better. If symptoms worsen in between, see your doctor but I reassure you that it's not due to the smell of the glue. I wish you good luck and that you get well soon. My goal is to provide you with excellent service but if you have received anything less than that, please ask anything you want. Your excellent feedback is requested and will be appreciated. Regards